# SDR ASAA2024122054719

- Difficulty date: December 20, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 68,201 hours, 18,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON EXTERNAL FASTENERS ON WATER SERVICE HOUSING  GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR TO FUSELAGE SKIN P/N 147A3400-4 AT WATER SERVICE HOUSING FASTENERS AT WATER SERVICE CUTOUT AT STA 907-927 STGR 2R TO STGR 27R IAW EA 800-53EA-28004 REV 00 SRXR430X.
